Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 101, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Jun 17, 2015, 5:21 PM CDT for Chambers County, Galveston County, Liberty County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 5:21 PM CDT (22:21 UTC)
- Expired
- Jun 17, 2015, 8:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chambers County, TX, Galveston County, TX, Liberty County, TX
The radar
The Houston radar (KHGX), 46 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1428 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
960
WGUS54 KHGX 172221
FFWHGX
TXC071-167-291-180115-
/O.NEW.KHGX.FF.W.0101.150617T2221Z-150618T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
521 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 815 PM CDT
* AT 519 PM CDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
PRODUCING HEAVY RAIN MOVING NORTH ACROSS THE WARNED AREA. RAINFALL
AMOUNTS 3 TO 5 INCHES HAS FALLEN. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. STREETS AND LOW LYING AREAS MAY FLOOD WITH ANY
ADDITIONAL RAINFALL.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEACH CITY...MONT BELVIEU...ANAHUAC...OLD RIVER-WINFREE...COVE...
HIGH ISLAND...BOLIVAR PENINSULA...WINNIE...CRYSTAL BEACH...
STOWELL...GILCHRIST...ROLLOVER PASS...OAK ISLAND...WALLISVILLE AND
HANKAMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2946 9462 2940 9471 2942 9472 2947 9465
2955 9466 2953 9477 2964 9470 2976 9469
2979 9474 2976 9481 2972 9486 2992 9495
2992 9444 2989 9444 2989 9436 2956 9435
$$
!KP!What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:32 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 17, 3:32 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
332 PM CDT WED JUN 17 2015
.DISCUSSION...
EXTENDING THE FLOOD WATCH TO 11 PM.
VERY MOIST AIRMASS STILL IN PLACE AND FEEDING INTO THE AREA FROM
THE GULF THANKS TO TD BILL. STORMS THAT HAVE BEEN IN PLACE NEAR
CRP AND THE GULF WATERS TO A COMBINATION OF S/W OVER MEXICO AND
THE CONVERGENCE ON THE FAR SOUTH FLANK OF BILL MERGING INTO THE
TROPICAL MOISTURE WHICH ARCS AROUND INTO CHAMBERS COUNTY AND UP
INTO NEWTON/JASPER COUNTIES. THE MOISTURE STILL FLOWING BACK INTO
SETX AND WITH THE INCOMING MEXICO S/W THINK THAT IT IS A GOOD IDEA
TO EXTEND THE FLASH FLOOD WATCH TO 11 PM. RAINS THOUGH INTENSE AT
TIMES SHOULD BE MORE OF A WIDE SCATTERED TO ISOLATED NATURE
TONIGHT...FIRST ACROSS THE SOUTH AND EAST LATE AFTERNOON AND
EVENING SWITCHING TO THE NORTHERN AREAS OVERNIGHT. INSTABILITY
DEVELOPING NEAR AUSTIN SPREADING EASTWARD WITH AFTERNOON HIGHS OF
90+ AND 72-75 DEWPOINTS SHOULD SPREAD INTO THE NORTHERN AREAS THIS
EVENING AND BE FUEL FOR STORMS MAYBE EVEN SOME STRONG STORMS.
RAINFALL TOTALS WILL LIKELY HAVE A VERY BROAD RANGE...MANY SITES
LESS THAN 0.25" BUT SOME ISOLATED AREAS OF 2 TO 5 INCHES POSSIBLE
FROM THIS AFTERNOON THROUGH LATE EVENING. YESTERDAYS SOAKING
COMBINED WITH TODAYS RAINS HAS DONE A GREAT JOB OF SATURATING THE
SOIL SO RUNOFF WILL BE EASY AND PLENTIFUL IF HEAVY RAINS DEVELOP.
THE BEST CONVERGENCE REMAINS OVER THE NORTH THURSDAY AND SO WILL
KEEP POPS HIGHER NORTH AND LOWER ACROSS THE SOUTH WITH THE
CONTINUED THREAT OF HEAVY RAIN BUT AGAIN MORE ISOLATED IN NATURE.
RAIN CHANCES DO DECREASE GOING THROUGH THE WEEKEND AS RIDGING
BUILDS IN FROM THE EAST AND SHEAR AXIS RETREATS INTO THE HILL
COUNTRY BY SUNDAY NIGHT. THIS SHOULD LIMIT RAIN AND LEAD TO
TEMPERATURES BACK INTO THE 90S. GREATER RAIN CHANCES WILL LIKELY
RETURN TO THE REGION AS MOISTURE POOLED OVER THE GULF FINALLY
MOVES INTO TEXAS LATE WEDNESDAY THROUGH FRIDAY AS UPPER RIDGE
OVER THE GULF RETREATS EASTWARD.
.RIVERS...
MANY OF THE RIVERS IN THE SOUTHWESTERN PORTIONS OF SOUTHEAST TEXAS
ARE FORECAST TO RISE TO MODERATE FLOOD LEVELS AND SOME TO MAJOR
AND EVEN THREATENING RECORD LEVELS. THE FLOODING ON THE MUSTANG
BASIN IS NEARING HISTORIC LEVELS WITH HIGHWAY 59 CLOSED AND
REROUTED AS WELL AS MANY HOUSES CUT OFF.
45
&&
.MARINE...
TROPICAL DEPRESSION BILL CONTINUES TO LIFT AWAY WITH BANDS OF
SHOWERS REMAINING BEHIND. TAF SITES RELATIVELY QUIET IN BETWEEN RAIN
AREAS TO THE EAST AND WEST. AS BILL LIFTS NORTH AND RIDGE OF HIGH
PRESSURE BUILDS IN FROM THE EAST...WILL SEE PRESSURE GRADIENT OVER
THE MARINE AREA SLACKEN SOME ALLOWING FOR WINDS...SEAS AND STORM
TIDES TO ONLY GRADUALLY DECREASE. HOWEVER WILL STILL MAINTAIN
PERSISTENT ONSHORE FLOW ON WESTERN FLANK OF THE HIGH...GENERALLY 10
TO 15 KNOTS...THROUGH THE FORECAST PERIOD. SEAS CURRENTLY RUNNING 5
TO 6 FEET AT BUOYS 19 AND 35. SHOULD DROP A FOOT OR SO BY TOMORROW
AND ANOTHER FOOT BY THE WEEKEND.
46
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 74 88 74 89 74 / 80 60 10 20 10
HOUSTON (IAH) 76 89 75 90 75 / 60 20 20 50 10
GALVESTON (GLS) 80 87 79 86 80 / 60 20 20 30 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 5 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: MATAGORDA BAY...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: GALVESTON BAY.
&&
DISCUSSION...45
MARINE/AVIATION...46Hazardous weather outlook, Jun 17, 7:28 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 728 AM CDT WED JUN 17 2015 GMZ330-335-350-355-370-375-181230- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 728 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ELEVATED WINDS AND SEAS WILL PERSIST THROUGH MUCH OF THE DAY. ABOVE NORMAL SURF AT AREA BEACHES WILL PRODUCE A HIGH RISK OF RIP CURRENTS. WATER LEVELS 1 TO 2 FEET ABOVE NORMAL AND WAVE ACTION WILL RUN UP THE BEACH AND COULD APPROACH THE LOWEST LYING ROADWAYS AROUND TIMES OF HIGH TIDE LATER THIS MORNING AND PRODUCE MINOR OVERWASH. IF GOING TO THE BEACH BE SURE TO ASK AND FOLLOW ADVICE OF BEACH PATROL OFFICIALS AND LIFEGUARDS. ALWAYS SWIM NEAR A LIFEGUARD AND AWAY FROM PIERS...JETTIES AND ROCK GROINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AFTER THURSDAY'S ONSHORE WINDS DIE OUT PER THE NORTHEAST EXIT OF THE REMNANTS OF BILL...NO SIGIFICANT WEATHER HAZARDS ARE EXPECTED THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE LOCAL MEDIA...LAW ENFORCEMENT...OR THE LOCAL NATIONAL WEATHER SERVICE OFFICE. TXZ176>178-195>200-210>214-226-227-235>238-181230- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-SAN JACINTO-WALKER-WALLER-WASHINGTON-WHARTON- 728 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ...A FLASH FLOOD WATCH IS IN EFFECT TODAY... FEEDER BANDS FORMING SOUTH OF TROPICAL DEPRESSION BILL MOVING NORTH INTO THE SOUTHERN PLAINS WILL PRODUCE PERIODIC HEAVY RAINFALL THAT WILL LEAD TO FLASH FLOODING EPISODES THROUGH THE DAY INTO EVENING HOURS. SINCE BILL HAS MADE LANDFALL...4 TO NEAR 8 INCHES OF RAIN HAVE FALLEN OVER THE SOUTHWESTERN FORECAST AREA COUNTIES SURROUNDING MATAGORDA BAY AND EXTENDING UP INTO AUSTIN ...WALLER...AND GRIMES COUNTIES. ADDITIONAL RAINFALL OF 1 TO 2 INCHES PER HOUR...WITH LOCALLY 3 TO 5 INCH AMOUNTS...WILL GENERATE FLOODING ISSUES. THESE HEAVY RAIN BANDS WILL BE PASSING ACROSS HOUSTON METRO DURING THE DAYTIME HOURS...EXACERBATING THE FLASH FLOODING THREAT...NOT ONLY FROM SHEET OR RUN-OFF FLOODING BUT FROM RISES IN THE LOCAL WATERSHEDS. REMEMBER TO TURN AROUND...DONT DROWN...WHEN ENCOUNTERING ANY WATER OF UNKNOWN DEPTH UPON LOCAL ROADWAYS. THE CHANCE FOR FLOODING TRANSITIONS FROM THE SOUTHERN FORECAST AREA EARLIER TODAY TO THE NORTHERN FORECAST AREA LATTER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING RAINFALL FROM THE REMNANTS OF BILL ON THURSDAY SHOULD NOT POSE ANY IMMEDIATE FLOODING THREAT. THERE ARE MODEST PROBABILITIES OF RETURNING SHOWERS AND STORMS BOTH FRIDAY AND SATURDAY THAT COULD INDUCE SHORT-LIVED NUISANCE FLOODING CONCERNS... ESPECIALLY OVER THOSE COUNTIES THAT HAVE RECENTLY RECEIVED HIGH RAINFALL ACCUMULATIONS FROM BILL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE LOCAL MEDIA...LAW ENFORCEMENT...OR THE LOCAL NATIONAL WEATHER SERVICE OFFICE.
In the hours before
Local storm report, Jun 17, 1:55 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD WHARTON 29.32N 96.10W
06/17/2015 WHARTON TX DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED DUE TO HIGH WATER...FM 1160...FM
441...FM 1300.
&&
EVENT NUMBER HGX1500396
DCHLocal storm report, Jun 17, 1:56 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
156 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD COLUMBUS 29.70N 96.55W
06/17/2015 COLORADO TX DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED DUE TO HIGH WATER...FM 2761 EAST
OF COLUMBUS...FM 2434...FM 532.
&&
EVENT NUMBER HGX1500397
DCHLocal storm report, Jun 17, 2:02 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
202 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD BELLVILLE 29.95N 96.26W
06/17/2015 AUSTIN TX DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED DUE TO HIGH WATER...FM 2429 JUST
SOUTH OF BELLVILLE....FM 2754 BETWEEN KENNEY AND
BLEIBLERVILLE.
&&
EVENT NUMBER HGX1500398
DCHLocal storm report, Jun 17, 2:08 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
208 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX DEPT OF HIGHWAYS
FM 1155 ROAD CLOSED DUE TO HIGH WATER...12 MILES EAST
NORTHEAST OF BRENHAM.
&&
EVENT NUMBER HGX1500399
DCHLocal storm report, Jun 17, 2:14 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
214 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD NAVASOTA 30.39N 96.09W
06/17/2015 GRIMES TX DEPT OF HIGHWAYS
ROADS CLOSED DUE TO HIGH WATER...FM 3090 12 MILES NORTH
OF NAVASOTA...FM 1774 JUST NORTH OF PLANTERSVILLE.
&&
EVENT NUMBER HGX1500400
DCHLocal storm report, Jun 17, 3:53 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
353 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TROPICAL STORM PALACIOS 28.71N 96.24W
06/16/2015 MATAGORDA TX ASOS
KPSX PALACIOS AIRPORT REPORTED 29 KNOTS GUST 46 KNOTS
OR 33 MPH GUST 53 MPH AT 1105AM CDT.
1148 AM TROPICAL STORM 21 SSW PALACIOS 28.45N 96.40W
06/16/2015 GMZ330 TX TCOON
TCOON PORT OCONNOR REPORT WINDS OF 36 KNOTS GUSTS 45
KNOTS OR 41 MPH GUSTS 52 MPH WITH TS BILL LANDFALL AT
1145 AM CDT.
1241 PM TROPICAL STORM 19 E SAN LEON 29.47N 94.62W
06/16/2015 GALVESTON TX MESONET
CRAB LAKE MESONET SITE REPORTED WIND GUST OF 63 MPH.
0600 PM TROPICAL STORM ANGLETON 29.17N 95.43W
06/16/2015 BRAZORIA TX LAW ENFORCEMENT
TREES DOWN AND BLOCKING ROADS IN ANGLETON AND FIRE
CREWS ARE REMOVING THEM. TIME ESTIMATED FOR DAMAGE.
0630 PM TROPICAL STORM EL CAMPO 29.20N 96.28W
06/16/2015 WHARTON TX LAW ENFORCEMENT
WHARTON COUNTY SHERIFFS OFFICE HAS RECIEVED NUMEROUS
REPORTS OF TREES DOWN AT MANY LOCATIONS THROUGHOUT THE
COUNTY.
0650 PM TSTM WND DMG N EDNA 28.97N 96.65W
06/16/2015 JACKSON TX LAW ENFORCEMENT
CAR PORT BLOWN OFF
0651 PM TSTM WND DMG 9 NNW EDNA 29.09N 96.70W
06/16/2015 JACKSON TX LAW ENFORCEMENT
AUTOMOBILE BLOWN OFF THE ROAD NEAR MORALES
0900 PM TSTM WND DMG 6 NW SEALY 29.84N 96.22W
06/16/2015 AUSTIN TX LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY FM 949 AT SWEARINGEN RD
AND ON MILL CREEK RD
1000 PM TSTM WND DMG 5 E BRENHAM 30.16N 96.31W
06/16/2015 WASHINGTON TX LAW ENFORCEMENT
TREES DOWN IN CHAPPEL HILL
1235 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX LAW ENFORCEMENT
ROAD IMPASSABLE AT 1100 ROCKPORT LANE DUE TO WATER UP
TO 5 INCHES DEEP.
1235 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX LAW ENFORCEMENT
BURLESON STREET CLOSED DUE TO HIGH WATER.
1235 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX LAW ENFORCEMENT
WATER ON ROADWAY AT FM 390 AND QUEBE ROAD.
1245 AM TROPICAL STORM BRYAN 30.67N 96.37W
06/17/2015 BRAZOS TX LAW ENFORCEMENT
TREES REPORTED DOWN IN TOWN.
0145 AM FLASH FLOOD NAVASOTA 30.39N 96.09W
06/17/2015 GRIMES TX BROADCAST MEDIA
FLOOD WATERS BEGINNING TO INUDATE LOCAL AREA ROADWAYS.
0300 AM FLASH FLOOD NAVASOTA 30.39N 96.09W
06/17/2015 GRIMES TX DEPT OF HIGHWAYS
ROADS CLOSED DUE TO HIGH WATER...FM 3090 12 MILES NORTH
OF NAVASOTA...FM 1774 JUST NORTH OF PLANTERSVILLE.
0325 AM FLASH FLOOD SEALY 29.77N 96.15W
06/17/2015 AUSTIN TX BROADCAST MEDIA
FLOODING HAS CAUSED IMPASSABLE ROADWAYS. TWO TO THREE
FEET OF WATER BEING REPORTED UNDER LOCAL AREA
UNDERPASSES.
0440 AM FLASH FLOOD 8 NNE NAVASOTA 30.50N 96.04W
06/17/2015 GRIMES TX LAW ENFORCEMENT
FM 1774 A QUARTER MILE SOUTH OF FM 2819 AND FM 3090
BETWEEN NAVASOTA AND ANDERSON ARE CLOSED DUE TO WATER
OVER THE ROADWAY.
0530 AM FLASH FLOOD 4 WSW LA WARD 28.83N 96.53W
06/17/2015 JACKSON TX LAW ENFORCEMENT
SECTIONS OF FM 1593 AROUND LOLITA ARE IMPASSABLE DUE TO
HIGH WATER.
0530 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX DEPT OF HIGHWAYS
FM 1155 ROAD CLOSED DUE TO HIGH WATER...12 MILES EAST
NORTHEAST OF BRENHAM.
0700 AM FLASH FLOOD WHARTON 29.32N 96.10W
06/17/2015 WHARTON TX DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED DUE TO HIGH WATER...FM 1160...FM
441...FM 1300.
0700 AM FLASH FLOOD BELLVILLE 29.95N 96.26W
06/17/2015 AUSTIN TX DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED DUE TO HIGH WATER...FM 2429 JUST
SOUTH OF BELLVILLE....FM 2754 BETWEEN KENNEY AND
BLEIBLERVILLE.
0800 AM FLASH FLOOD COLUMBUS 29.70N 96.55W
06/17/2015 COLORADO TX DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED DUE TO HIGH WATER...FM 2761 EAST
OF COLUMBUS...FM 2434...FM 532.
1115 AM FLASH FLOOD EDNA 28.97N 96.65W
06/17/2015 JACKSON TX EMERGENCY MNGR
STATE HIGHWAY 59 NORTHBOUND IS CLOSED FROM EDNA TO THE
WHARTON COUNTY LINE.
1128 AM FLASH FLOOD EL CAMPO 29.20N 96.28W
06/17/2015 WHARTON TX EMERGENCY MNGR
STATE HIGHWAY 59 SOUTHBOUND FROM EL CAMPO THROUGH
LOUISE TO JACKSON COUNTY LINE IS CLOSED DUE TO HIGH
WATER.
&&
EVENT NUMBER HGX1500378 HGX1500377 HGX1500379 HGX1500381 HGX1500380
HGX1500390 HGX1500391 HGX1500392 HGX1500393 HGX1500382 HGX1500383
HGX1500384 HGX1500388 HGX1500386 HGX1500400 HGX1500385 HGX1500387
HGX1500389 HGX1500399 HGX1500396 HGX1500398 HGX1500397 HGX1500395
HGX1500394
DCHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:26 PM CDT | Wind Advisory | HGX | Galveston | 9 hr |
| Jun 16, 7:43 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Wharton | 3 hr |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Jackson, Lavaca | 3 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Matagorda, Wharton | 4 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Burleson, Lee | 48 hr |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Burleson, Lee | 4 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 58 hr |
| Jun 16, 10:43 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Washington | 3 hr |
| Jun 16, 10:52 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Madison, Waller, Washington | 3 hr |
| Jun 16, 11:27 PM CDT | Areal Flood Advisory | HGX | Wharton | 63 min |
| Jun 16, 11:47 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 3 hr |
| Jun 17, 12:52 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington, Wharton | 113 min |
| Jun 17, 1:26 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 2 hr |
| Jun 17, 1:58 AM CDT | Beach Hazards Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 18 hr |
| Jun 17, 2:50 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller, Washington and 1 more | 3 hr |
| Jun 17, 3:08 AM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Harris, Madison, Waller, Washington | 3 hr |
| Jun 17, 3:34 AM CDT | Special Weather Statement | HGX | Jackson, Matagorda | 56 min |
| Jun 17, 3:39 AM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 2 hr |
| Jun 17, 3:44 AM CDT | Special Marine Warning | HGX | 46 min | |
| Jun 17, 4:32 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda, Wharton | 118 min |
| Jun 17, 5:04 AM CDT | Special Marine Warning | HGX | 86 min | |
| Jun 17, 6:04 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Walker, Waller, Washington and 1 more | 86 min |
| Jun 17, 6:21 AM CDT | Areal Flood Advisory | HGX | Galveston | 54 min |
| Jun 17, 6:24 AM CDT | Special Marine Warning | HGX | 36 min | |
| Jun 17, 6:29 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda, Wharton | 2 hr |
| Jun 17, 6:40 AM CDT | Special Marine Warning | HGX | 95 min | |
| Jun 17, 7:27 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Waller, Wharton | 93 min |
| Jun 17, 7:46 AM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty, Polk, San Jacinto | 119 min |
| Jun 17, 8:21 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Jackson, Matagorda, Wharton | 114 min |
| Jun 17, 9:09 AM CDT | River Flood Warning | HGX | Colorado, Jackson, Wharton | 3 days |
| Jun 17, 9:09 AM CDT | River Flood Warning | HGX | Jackson, Wharton | 61 hr |
| Jun 17, 9:41 AM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 9 days |
| Jun 17, 9:41 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend | 9 days |
| Jun 17, 9:49 AM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 5 days |
| Jun 17, 9:49 AM CDT | River Flood Warning | HGX | Burleson, Washington | 37 hr |
| Jun 17, 9:56 AM CDT | River Flood Warning | HGX | Brazoria | 8 days |
| Jun 17, 10:20 AM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Wharton | 115 min |
| Jun 17, 10:57 AM CDT | Flash Flood Watch | HGX | Houston, Polk, Trinity | 33 hr |
| Jun 17, 11:44 AM CDT | Areal Flood Advisory | HGX | Liberty, Polk, San Jacinto | 2 hr |
| Jun 17, 12:01 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Waller, Washington, Wharton | 3 hr |
| Jun 17, 12:17 PM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Jun 17, 12:39 PM CDT | Flash Flood Warning | HGX | Liberty, Polk | 3 hr |
| Jun 17, 1:44 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston, Liberty | 3 hr |
| Jun 17, 3:43 PM CDT | Flash Flood Warning | HGX | Liberty, Polk | 3 hr |
| Jun 17, 5:33 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston, Harris, Liberty | 3 hr |
| Jun 17, 6:49 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris, Liberty | 116 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.